Correction to the paper “On spaces of Triebel-Lizorkin type”

J. Peetre Lunds Tekniska Högskola, Fack 725, Lund, Sweden

TBD mathscidoc:1701.332450

Arkiv for Matematik, 14, (1), 299-299, 1976.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:59 uploaded by arkivadmin ] [ 96 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{j.1976correction,
  title={Correction to the paper “On spaces of Triebel-Lizorkin type”},
  author={J. Peetre},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459739642259},
  booktitle={Arkiv for Matematik},
  volume={14},
  number={1},
  pages={299-299},
  year={1976},
}
J. Peetre. Correction to the paper “On spaces of Triebel-Lizorkin type”. 1976. Vol. 14. In Arkiv for Matematik. pp.299-299. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203459739642259.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved